# SDR USAA920071292

- Difficulty date: November 24, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 42,853 hours, 17,173 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173N21011
- Part serial: ASTA0290
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - NR 6055223, DELAMINATION ON RUDDER SKIN LEFT HAND SIDE, RUDDER STATION 332.  REPAIRED RUDDER SKIN LEFT HAND SIDE, RUDDER STATION 332 IAW B757 SRM 51-70-04 FIGURE 5.
